# SDR SIMA200604619

- Difficulty date: February 14, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Engine: Allsn AE3007A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001009
- Part serial: 4155
- Condition: Failed
- Location: Te  Flap Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL MESSAGE ON EICAS.  REPLACED FECU IAW AMM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
